# SDR SWAA105157

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 27,331 hours, 17,449 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 657596025
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERONS BINDING AT 30 DEGREE LEFT CONTROL WHEEL ON GROUND CYCLED TO FULL LEFT AILERON SEVERAL TIMES.  FELT THE BIND AND A POP ON RETURN TO CENTER.  REMOVED AND REPLACED CAM FOLLOWER BEARING ON AILERON FEEL AND CENTERING MECHANISM PER MM.
